# SDR GJQ2003F00000

- Difficulty date: June 16, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N26WP
- Make and model: Amd FALCON50MYST
- Aircraft serial: 312
- Engine: Garrtt TFE73140
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 30606901
- Condition: Broken
- Location: Rotor Assy
- Part time: 991 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ENGINE NR 2 N1 VIBRATION HEARD/ FELT VIBRATION BEGINNING DESCENT.  VIBRATION INDICATOR (N1) AT 10 - 20 PERCENT THROUGHOUT DESCENT- AS HIGH AS 40 - 50 PERCENT ON OCCASION.  INSPECTION REVEALED OUTER 1.2500 INCH LENGTH SEGMENT OF LPT3 TURBINE BLADE MISSING.  REMOVED AND REPLACED ENGINE ASSEMBLY.  REMOVED ENGINE.
